Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The spectrum of frequency-modulated waves after reception in random noise-I


Author: David Middleton
Journal: Quart. Appl. Math. 7 (1949), 129-174
DOI: https://doi.org/10.1090/qam/99989
MathSciNet review: QAM99989
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99989
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society